Couldn't find what you looking for?

TRY OUR SEARCH!

Don't judge, & if you are keep your fingers to yourself. I got my first depo shot on January 11th 2013! I had unprotected sex On Febuary 1st..I'm 19 btw. Then on Febuary 27th I had some red spotting the next day dark brown and ever since I've been bleeding/spotting non stop red and dark brown sometimes tan...but when it's brown and its during the day and I don't need to pee at that time so when it sits there where the dik goes in (pardon me) it burns that's happened only a few times && today is May 11th 2013 and I'm still bleeding/ spotting...I'm so confused...but this depo shot is WACK. I don't recommend it to anyone!! And I was supposed to get my shot on April 4th..but hell no that did not happen. If you have any idea of what's going on with my body please I'd love for someone to respond..

Loading...

hi there, i myself have been on depo and know what your going through. its simply a reaction to depo everyone is different some have no periods some have spotting and some have bleeding last for weeks to months, the best thing to do is to relax it is normal and to consult your doctor if you are worried also i would suggest being checked for sti's and all those things to cancel out anything like that causing the burning.... and as for the depo i suggest you give a good read up on its and just how it does effect people there are a great number of posts on here regarding it some good and a lot more that are bad a lot of people including myself disagree about it being a good form of contraception

Reply

Loading...